# SDR AWXA200400557

- Difficulty date: May 21, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 46,139 hours, 20,403 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Relay
- Part number: 005RL03
- Part serial: 1044
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 39,995 hours, 17,819 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, FLT 0018, ON TAKEOFF AT PHX EN ROUTE FOR JFK AT 60 KTS NR 1 ENGINE INDICATED 1.390 EPR AND RT ENGINE INDICATED 1.401 EPR, TARGET TOGO WAS 1.401, REJECTED TAKEOFF AT 90 KTS. MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE RELAY BOX (4100KS) IAW AMM 71-51-49-04, OPERATIONAL CHECK WAS GOOD.  TEARDOWN/FUNCTIONAL CHECK OF RELAY BOX S/N 1044 PRODUCED NO DISCREPANCIES. UNIT WAS OPENED, INSPECTED, AND TESTED UNDER ALL TEMPERATURE CYCLES PER CMM 71-51-49, REV. 3, NO FAULTS NOTED.
